# SDR FDEA201708172246

- Difficulty date: August 17, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, A CRACK WAS FOUND APPROXIMATELY 0.50 INCHES IN LENGTH ON THE LT WING CORNER AT THE FUEL ACCESS DOOR FWD INBD CORNER AT XOS 610.  REPAIRED IAW SRM 57-40-01-2R, FIGURE 201, REPAIR 18.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
